# SDR DALA2018120306993

- Difficulty date: November 14, 2017
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 41,185 hours, 21,083 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Abnormal
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO (2) EXTRA HOLES, C/W ER/A 563470-14
